MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 27mm from the tip and damage to the tip.There is blood present inside the balloon.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 28-sep-2021.It was reported that balloon leak occurred.The 90% stenosed target lesion was located in the calcified and non-tortuous left anterior tibial artery.A 3.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation at 8 atmospheres, the balloon leaked.The procedure was completed with a 2.5 x 2.20 coyote balloon catheter.No patient complications were reported.It was further reported that there was no visible pinhole noted.However, returned device analysis revealed balloon pinhole.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12609939
Report Number2134265-2021-12496
Device Sequence Number13786831
Product Code DQY
UDI-Device Identifier08714729797265
UDI-Public08714729797265
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2024
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0027526915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight86